Results 1 to 10 of 10

Thread: PCT question

  1. #1
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17

    PCT question

    So this is pretty embarrassing but a pretty severe issue for me so I'm posting in spike of the embarrassing nature. I have been on winstrol and test cycle with some arimidex . I just started on PCT this past sat (taken 4 days worth). I'm taking 100 mg Clomid ed, 25 mg novaldex ed, and .5 mg arimidex eod.

    Now my issue is when I attempt to....ejaculate, I get the worst headache I've ever gotten in my life just when I'm starting to get to the finish line. It's so bad I cant even muster through it I have to stop. It's the same way with my wife as well as by myself. The first time this happened was on my 3rd day of PCT and again today on the 4th which is why I'm wondering if it could be related. I thought clomid and novaldex were suppose to benefit heart health and cholesterol. Is this something related to the drugs themselves or is it just the jar in my system? Please help this cant continue. Thanks.

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,740
    are you still taking Adex in pct?

  3. #3
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17
    Yeah I'm taking arimidex . 5 mg eod. I've been taking that same dose for the whole time I was on cycle. In fact toward the end I upped it to .5 mg ed for the least few weeks because I got blood work done and my estrogen was still way too high. Do you think the arimidex is the issue?

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,740
    Your Estrogen should be low not high with that much Adex maybe it’s undrrdosed or fake.
    Last edited by redz; 05-29-2019 at 04:58 PM.

  5. #5
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17
    So could high adex be causing issues. How much adex should I take on PCT with novaldex and clomid.

  6. #6
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,740
    You don’t need an ai on pct just nolva and clomid.

  7. #7
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17
    Ok cool I'll stop the ai. Hope that helps quick. Thanks for the help.

  8. #8
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17
    So I've been off arimidex for almost a week now and this is still happening. I've looked it up and it seems to be a "primary headache". Has anyone experienced this when coming off cycle. I mean if it's the clomid and novaldex causing hell I'll stop them, or if I'm just in test withdrawal or something I need to stay on the pct drugs. Nobody has ever experienced this coming off cycle?

  9. #9
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,740
    How’s your blood pressure?

  10. #10
    Lineback79-2 is offline New Member
    Join Date
    Feb 2019
    Posts
    17
    It was fine on cycle but went up as soon as I went on PCT. My dr gave me a few weeks worth of blood pressure samples. I've checked when the headache happens though and it does t seem high enough to be causing that kind of headache so I'm not sure what's up.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •